# SDR IPXA2021070571298

- Difficulty date: June 16, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 59,247 hours, 14,818 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75582
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S/VR/H WING FIXED L/E UPPER SKIN IS GOUGED AND HAS A HOLE AT STA. XOS. 1185.REPAIRED DAMAGED R/H WING FIXED L/E UPPER SKIN AT STA. XOS. 1185 IAW SRM 57-40-01 REPAIR 16. (MINOR)
